# SDR FDEA2020042790781

- Difficulty date: April 9, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5240U23
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ ANGLE AFT OF BULK CARGO B/S 1715 RBL 25 STR 17 EVALUATED CORRODED STIFFENER ANGLE AT BS 1715 RBL 25 IAW SRM 53-60-51-1A AND   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED STIFFENER ANGLE AT BS 1715 RBL 25 IAW SRM 51-40-02 AND   BOEING DRAWING # 146N5221.
